By Topic

Sufficient Conditions for Closed-Loop Asymptotic Controllability and Stabilization by Smooth Time-Varying Feedback Integrator

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tsinias, J. ; Dept. of Math., Nat. Tech. Univ., Athens

For general finite-dimensional time-varying nonlinear systems, we derive sufficient conditions for closed-loop asymptotic controllability and asymptotic stabilization by means of a smooth ordinary time-varying feedback integrator. The main hypotheses are based on the existence of an almost smooth time-varying control Lyapunov function. The corresponding results generalize earlier works in the literature concerning dynamic stabilization for autonomous systems.

Published in:

Automatic Control, IEEE Transactions on  (Volume:53 ,  Issue: 9 )